Uniform stabilization and exact controllability for hyperbolic systems with discontinuous coefficients
MetadataShow full metadata
This paper considers a hyperbolic system with discontinuous coefficients in a bounded, open, connected set with smooth boundary and controlled through the Robin boundary condition. Uniform stabilization of the solutions are established. Exact boundary controllability is obtained through the Russell's "Controllability via Stabilizability" principle.
CitationQuispe Gómez, F. P., & Kapitonov, B. V. (2007). Uniform stabilization and exact controllability for hyperbolic systems with discontinuous coefficients. Electronic Journal of Differential Equations, 2007(139), pp. 1-11.
This work is licensed under a Creative Commons Attribution 4.0 International License.